# SDR CHQ000110

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 4,770 hours, 3,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS OFF OF NR 4 BATTERY INOP.  REMOVED AND REPLACED EMERGENCY BATTERIES.
